Published articles

Published articles 1 records found  Search took 0.01 seconds. 
4 p, 255.2 KB Centers on center manifolds in the Lu system / Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Pessoa, Claudio (Universidade Estadual Paulista(Brazil)) ; Shafer, Douglas S. (AGH University of Science and Technology(Poland). Faculty of Applied Mathematics)
We confirm a conjecture of Mello and Coelho [Physics Letters A 373 (2009) 1116-1120] concerning the existence of centers on local center manifolds at equilibria of the Lü system of differential equations on R3. [...]
2011 - 10.1016/j.physleta.2011.08.022
Physics Letters. A, Vol. 375 (2011) , p. 3509-3511  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.